Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Continuity of translation and separable invariant subspaces of Banach spaces associated to locally compact groups

Graham, Colin ; Lau, Anthony T. M. ; Leinert, Michael

In: Colella, David (Hrsg.): Commutative Harmonic Analysis. Proceedings of a SLU-GTE Conference held July 27-29, 1987; with support from St. Lawrence University and General Telephone and Electronics Corporation. American Mathematical Society, Providence, RI 1989, pp. 157-163 (Contemporary Mathematics ; 91) . ISBN 978-0-8218-5097-8

[img]
Preview
PDF, English - main document
Download (4MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Book Section
Editors: Colella, David
Journal or Publication Title: Archiv der Mathematik
Title of Book: Commutative Harmonic Analysis. Proceedings of a SLU-GTE Conference held July 27-29, 1987; with support from St. Lawrence University and General Telephone and Electronics Corporation
Series Name: Contemporary Mathematics
Volume: 91
Number: 1
Publisher: American Mathematical Society
Place of Publication: Providence, RI
Date Deposited: 02 Dec 2020 13:02
Date: 1989
ISBN: 978-0-8218-5097-8
ISSN: 0003-889X
Page Range: pp. 157-163
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative